# SDR 00FDEA00071

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7731504
- Condition: Corroded
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 434 - MAIN DECK LAVATORY, RT BS 484, RBL 75.25, INBD AFT LAVATORY TIE DOWN FITTING SEAT TRACK CORRODED.  REMOVED AND REPLACED PER SRM 51-31-01 VOL 11 AND SRM 53-70-00 VOL 1.
